Around Property (T) for Quantum Groups

Daws, M, Skalski, A and Viselter, A (2017) Around Property (T) for Quantum Groups. Communications in Mathematical Physics, 353 (1). pp. 69-118. ISSN 0010-3616



Copyright, Publisher and Additional Information: © The Author(s) 2017 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
  • Accepted: 24 January 2017
  • Published (online): 4 April 2017
  • Published: July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Centre for Spatial Analysis & Policy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Nov 2017 15:09
Last Modified: 15 Nov 2017 15:09
Status: Published
Publisher: Springer Verlag
Identification Number:
Related URLs: